MathSciNet Relay Station
MathSciNet bibliographic data
MR810157 (87b:11073) 11K38
Proĭnov, Petko D. Generalization of two results of the theory of uniform distribution. Proc. Amer. Math. Soc. 95 (1985), no. 4, 527–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement